MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE F; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE F; PROSTHESIS, KNEE
Catalog Number 42532007501
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in united kingdom.D10: concomitant medical products.Unknown persona femoral component.42511400710 - articular surface - 65778821.The device will not be returned for analysis, as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient had an initial total knee arthroplasty.Subsequently, the patient began experiencing pain, ongoing swelling, joint effusions, persistent clicking, and giving away.Radiographic imaging, serum infection markers, and an aspiration were performed 8 months post implantation and the testing rendered no significant findings.Joint laxity medially and laterally found upon assessment.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h10; h11.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records provided and reviewed state that the patient with a history of obesity, osteoarthritis, and osgood schlatter¿s disease, underwent a cemented left total knee arthroplasty without patella replacement.Postoperatively, the patient developed persistent symptoms including mild pain reported 3 months post op, swelling, recurrent effusions, clicking, episodes of the knee giving way and instability.Imaging from 7 months post op showed satisfactory alignment without lucency or loosening.Clinical assessment identified a large effusion and approximately 2 mm of medial and lateral laxity.A revision procedure, either polyethylene exchange or full revision, was planned within four months.Gp clinical letters provided confirm the reported event.A definitive root cause cannot be determined.The complaint is unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections have been updated: b3; b4; b5; g3; h2; h6; h11.Additional information has prompted a review of the previously reported investigation results.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a patient had an initial total knee arthroplasty.Subsequently, the patient began experiencing pain, ongoing swelling, joint effusions, persistent clicking, and giving away.Radiographic imaging, serum infection markers, and an aspiration were performed 8 months post implantation, and the testing rendered no significant findings.Joint laxity medially and laterally found upon assessment.Subsequently, one year post-implantation, the patient underwent a revision procedure.The articular surface was exchanged for a larger size without complication and the patient's stability issues during range of motion have been reported as resolved.The femoral and tibial components remain implanted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; h2; h11 upon receipt of additional information, this device was determined to be not reportable.The patient complications were unrelated to the previously reported device as it was not revised and remains implanted with the patient's stability issue reportedly resolved.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon receipt of additional information, this device was determined to be not reportable.The patient complications were unrelated to the previously reported device as it was not revised and remains implanted with the patient's stability issue reportedly resolved.

Brand Name
PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE F
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22669005
Report Number3007963827-2025-00301
Device Sequence Number3702038
Product Code MBH
UDI-Device Identifier00889024471078
UDI-Public(01)00889024471078(17)330522(10)65941709
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42532007501
Device Lot Number65941709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer09/15/2025
12/26/2025
01/26/2026
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/25/2025
01/22/2026
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale
Patient Weight110 KG